# SDR ORJA98123

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Condition: Cracked
- Location: A/C Machine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO TAIL COMPARTMENT TEMP HIGH LIGHT CAME ON DURING CLIMB.  COMPLIED WITH EMERGENCY PROCEDURES.  COULD EXTINGUISH LIGHT WITH POWER REDUCTION ONLY AND SO RETURNED FOR PRECAUTIONARY LANDING.  FOUND CRACKED DUCT ABOVE A/C MACHINE AFT SIDE RT, ASSIGNED TO DMI 13988 PER MEL 21-1.  A/C IS SINGLE PACK OPERATION.  REMOVED AND REPLACED RT ACM, DMI 13988 CLOSED.  (M)
